# SDR SWAA2025110619881

- Difficulty date: October 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF UPPER SKIN HAS LARGE DISBONDED NEAR CENTER OF PANEL..   FABRICATION OF NEW 242AF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0-A00938, REPAIR GENERAL.
